# SDR 99ZZZX371

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BLADE EROSION SHIELD DEBONDED.  DEBOND AREA STARTING AT BLADE BUTT END GOING ABOUT 4 INCHES OUTBOARD ON BLADE FACE.  REPAIRED AND INSTALLED NEW DEICE BOOT IAW MFG CMM.
